On weak and strong solution operators for evolution equations coming from quadratic operators

Research output: Contribution to journalArticle

Abstract

We identify, through a change of variables, solution operators for evolution equations with generators given by certain simple first-order differential operators acting on Fock spaces. This analysis applies, through unitary equivalence, to a broad class of supersymmetric quadratic multiplication-differentiation operators acting on L2.Rn/ which includes the elliptic and weakly elliptic quadratic operators. We demonstrate a variety of sharp results on boundedness, decay, and return to equilibrium for these solution operators, connecting the short-time behaviorwith the range of the symbol and the long-time behavior with the eigenvalues of their generators. This is particularly striking when it allows for the definition of solution operators which are compact and regularizing for large times for certain operators whose spectrum is the entire complex plane.

Details

Authors
Organisations
External organisations
  • University of Nantes
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematical Analysis

Keywords

  • Bargmann transform, Evolution equation, Fock space, Non-self-adjoint operator, Quadratic operator, Supersymmetric operator
Original languageEnglish
Pages (from-to)33-121
Number of pages89
JournalJournal of Spectral Theory
Volume8
Issue number1
StatePublished - 2018
Publication categoryResearch
Peer-reviewedYes